# SDR DXTA2023090594650

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 14,637 hours, 11,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR EXTREMELY DIFFICULT TO CLOSE FROM THE INSIDE. THE HANDLE CLOSES FINE THE FIRST 45 DEGREES THEN MEETS VERY STIFF RESISTANCE. THE MAIN DOOR CLOSES FINE FROM THE OUTSIDE. //SIGNOFF// FOUND THE MED LATCH PLATES OUT OF ADJUSTMENT PERFORMED THE LATCH PLATE ADJUSTMENT PROCEDURE ON THE AFT CENTER, AFT LOWER, AND FWD CENTER MAIN ENTRY DOOR LATCHING PLATES. OPERATIONAL CHECKS GOOD, ALL WORK PERFORMED IN REFERENCE TO CE·S60XLS AMM 52-10-00, PERFORMED LUBRLCATION AS REQUIRED TO LOCKING PINS, REF, MM 52-10•00,
